Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Tilli

On a Constrained Variational Problem with an Arbitrary Number of Free Boundaries

created on 12 Oct 1998

[BibTeX]


Inserted: 12 oct 1998

Journal: Interfaces and Free Boundaries
Volume: 2
Number: 2
Pages: 201-212
Year: 1998
Notes:

Full text PDF is available at http:/www3.oup.co.ukinfreehdbVolume02Issue02



Download:

Credits | Cookie policy | HTML 5 | CSS 2.1